MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA TRI

RESMED LTD AIRSENSE 10 AUTOSET USA TRI
Model Number 37208
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation could be performed.The device has not been returned or any evidence of the malfunction provided, therefore, resmed is unable to confirm the alleged malfunction at this time.In addition, the alleged injury has not been confirmed, or any medical statements provided from the patient or medical professional.(b)(4).
 
Event or Problem Description
It was reported to resmed that a piece of an airsense 10 and mask was allegedly dislodged, and went up the patient's nose by the pressure of the device causing facial pain, leaving a red mark on side of face, and bleeding from the nose & mouth.The patient has alleged to have sought medical attention at an urgent care clinic and was referred to an ear nose & throat specialist.Resmed has not been provided any medical statements from the patient or a medical professional.

Brand Name
AIRSENSE 10 AUTOSET USA TRI
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key10141475
Report Number3007573469-2020-00651
Device Sequence Number2850280
Product Code BZD
UDI-Device Identifier00619498372089
UDI-Public(01)00619498372089(10)1435196
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2020
Report Date (Section F) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number37208
Device Catalogue Number37208
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/12/2020
Device Age3 MO
Event Location Home
Date Report to Manufacturer06/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59
Patient Weight75
Date Report Sent to FDA06/05/2020